CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Karlsson-Minton type hypergeometric functions on the root system Cn

Hjalmar Rosengren (Institutionen för matematik)
Journal of Mathematical Analysis and Applications Vol. 281 (2003), p. 332-345.
[Artikel, refereegranskad vetenskaplig]

We prove a reduction formula for Karlsson-Minton type hypergeometric series on the root system C_n and derive some consequences of this identity. In particular, when combined with a similar reduction formula for A_n, it implies a C_n Watson transformation due to Milne and Lilly.

Denna post skapades 2009-12-01. Senast ändrad 2014-09-29.
CPL Pubid: 102506


Institutioner (Chalmers)

Institutionen för matematik (2002-2004)



Chalmers infrastruktur